Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 23, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 10, 2013, 10:56 AM MDT for 21 counties in Colorado. It took effect at Jun 11, 2013, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2013, 10:56 AM MDT (16:56 UTC)
- In effect from
- Jun 11, 2013, 9:00 AM MDT
- Expired
- Jun 11, 2013, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Pueblo, CO
All 21 counties
Alamosa County, CO, Baca County, CO, Bent County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 4.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4139 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
220 WWUS85 KPUB 101656 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1056 AM MDT MON JUN 10 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES VALUES AND DRY FUELS...FROM 9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY EVENING FOR FIRE WEATHER ZONES 220...221...222...223...224...225 AND 227 WHICH INCLUDES THE SOUTHERN FRONT RANGE MOUNTAINS...FREMONT COUNTY...TELLER COUNTY...LAKE AND CHAFFEE COUNTIES...THE SAN LUIS VALLEY...THE SAN JUAN MOUNTAINS AND SOUTHERN EL PASO COUNTY... COZ220>222-225-227-110900- /O.UPG.KPUB.FW.A.0016.130611T1500Z-130612T0300Z/ /O.NEW.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- 1056 AM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 220...221...222...225 AND 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...225 AND 227. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...80S AND 90S. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE WERE TO START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ223-224-110900- /O.NEW.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY- 1056 AM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 223 AND 224... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 223 AND 224. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...80S. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE WERE TO START. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ HODANISH
5 follow-up statements
234 WWUS85 KPUB 102033 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 233 PM MDT MON JUN 10 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES VALUES AND DRY FUELS...FROM 9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY EVENING FOR FIRE WEATHER ZONES 220... 221...222...223...224...225 AND 227 WHICH INCLUDES THE SOUTHERN FRONT RANGE MOUNTAINS...FREMONT COUNTY...TELLER COUNTY...LAKE AND CHAFFEE COUNTIES...THE SAN LUIS VALLEY...THE SAN JUAN MOUNTAINS AND SOUTHERN EL PASO COUNTY... COZ220>225-227-111245- /O.CON.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- 233 PM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR FIRE WEATHER ZONES 220...221...222...223... 224...225 AND 227. * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225 AND 227. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 TO 45 MPH. * TIMING...TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * TEMPERATURES...80S MOUNTAINS...90S PLAINS. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
988 WWUS85 KPUB 110157 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 757 PM MDT MON JUN 10 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES VALUES AND DRY FUELS...FROM 9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY EVENING FOR FIRE WEATHER ZONES 220... 221...222...223...224...225 AND 227 WHICH INCLUDES THE SOUTHERN FRONT RANGE MOUNTAINS...FREMONT COUNTY...TELLER COUNTY...LAKE AND CHAFFEE COUNTIES...THE SAN LUIS VALLEY...THE SAN JUAN MOUNTAINS AND SOUTHERN EL PASO COUNTY... ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES VALUES AND DRY FUELS...FROM 9 AM TUESDAY MORNING THROUGH 9 PM TUESDAY EVENING FOR FIRE WEATHER ZONES 226 AND 228 THROUGH 237 WHICH INCLUDES NORTHERN EL PASO COUNTY...PUEBLO COUNTY...HUERFANO COUNTY...LAS ANIMAS COUNTY...OTERO COUNTY...CROWLEY COUNTY...KIOWA COUNTY...BENT COUNTY...PROWERS COUNTY...AND BACA COUNTY... COZ226-228>237-111800- /O.EXA.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ NORTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 757 PM MDT MON JUN 10 2013 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 226...228...229...230...231...232...233... 234...235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 226...228...229...230... 231...232...233...234...235...236 AND 237. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * TIMING...TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AROUND 5 PERCENT. * TEMPERATURES...90S FOR THE HIGHER ELEVATIONS...100 TO 110 ACROSS THE PLAINS. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ220>225-227-111800- /O.CON.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- 757 PM MDT MON JUN 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...224... 225 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225 AND 227. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 45 MPH. * TIMING...TUESDAY MORNING THROUGH TUESDAY EVENING. * RELATIVE HUMIDITY...AROUND 5 PERCENT. * TEMPERATURES...80S FOR THE MOUNTAINS...90S FOR THE LOWER ELEVATIONS. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
189 WWUS85 KPUB 110927 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 327 AM MDT TUE JUN 11 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES VALUES AND DRY FUELS...FROM 9 AM THIS MORNING THROUGH 9 PM THIS EVENING FOR FIRE WEATHER ZONES 220 THROUGH 237...WHICH INCLUDES ALL OF SOUTHEAST AND SOUTH CENTRAL COLORADO... COZ220>225-227-120130- /O.CON.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- 327 AM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222... 223...224...225 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225 AND 227. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THIS MORNING THROUGH THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * TEMPERATURES...80S FOR THE MOUNTAINS...90S FOR THE LOWER ELEVATIONS. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ226-228>237-120130- /O.CON.KPUB.FW.W.0023.130611T1500Z-130612T0300Z/ NORTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 327 AM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY... AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 226...228...229... 230...231...232...233...234...235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 226...228...229...230... 231...232...233...234...235...236 AND 237. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THIS MORNING THROUGH THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...MID90S FOR THE HIGHER ELEVATIONS...100 TO 110 ACROSS THE PLAINS. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS LIKELY IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
278 WWUS85 KPUB 112058 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 258 PM MDT TUE JUN 11 2013 ...A RED FLAG WARNING IS IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES...HIGH HAINES VALUES AND DRY FUELS...THROUGH 9 PM THIS EVENING FOR FIRE WEATHER ZONES 220 THROUGH 237...WHICH INCLUDES ALL OF SOUTHEAST AND SOUTH CENTRAL COLORADO... COZ220>225-227-120300- /O.CON.KPUB.FW.W.0023.000000T0000Z-130612T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- 258 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 220...221...222...223...224...225 AND 227... * AFFECTED AREA...FIRE WEATHER ZONES 220...221...222...223... 224...225 AND 227... * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH 9 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * TEMPERATURES...80S AND 90S. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS IMMINENT IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ226-228>237-120300- /O.CON.KPUB.FW.W.0023.000000T0000Z-130612T0300Z/ NORTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 258 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND HIGH HAINES INDICES FOR FIRE WEATHER ZONES 226...228...229...230...231...232...233... 234...235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 226...228...229...230... 231...232...233...234...235...236 AND 237. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * TIMING...THROUGH 9 PM THIS EVENING. * RELATIVE HUMIDITY...AS LOW AS 4 PERCENT. * TEMPERATURES...90S INTO THE 100S. * HAINES VALUES...6 * IMPACTS...EXTREME FIRE BEHAVIOR IS IMMINENT IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
742 WWUS85 KPUB 120252 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 852 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING EXPIRES AT 9 PM MDT... COZ220>225-227-120400- /O.EXP.KPUB.FW.W.0023.000000T0000Z-130612T0300Z/ UPPER ARKANSAS RIVER VALLEY-TELLER COUNTY/RAMPART RANGE- FREMONT COUNTY-EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SAN LUIS VALLEY-SOUTHERN FRONT RANGE-SOUTHERN EL PASO COUNTY- 852 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 220...221...222...223...224...225 AND 227... RED FLAG CONDITIONS ARE NO LONGER PRESENT ACROSS THE AREA. HIGH FIRE DANGER WITH POOR RELATIVE HUMIDITY RECOVERY WILL CONTINUE THROUGH TONIGHT. $$ COZ226-228>237-120400- /O.EXP.KPUB.FW.W.0023.000000T0000Z-130612T0300Z/ NORTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 852 PM MDT TUE JUN 11 2013 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 226...228...229...230...231...232...233... 234...235...236 AND 237... RED FLAG CONDITIONS ARE NO LONGER PRESENT ACROSS THE AREA. HIGH FIRE DANGER WITH POOR RELATIVE HUMIDITY RECOVERY WILL CONTINUE THROUGH TONIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 10, 3:42 AM MDT, 7 hours 14 minutes earlier.
Area forecast discussion, Jun 10, 3:42 AM MDT, 7 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 342 AM MDT MON JUN 10 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 301 AM MDT MON JUN 10 2013 HIGH TEMPS ARE THE MAIN CONCERN FOR TODAY. AN UPR RIDGE WL BE OVER THE AREA TODAY...AND WL GET PUSHED EASTWARD OVERNIGHT AS AN UPR LOW MOVES INTO THE GREAT BASIN. THIS MORNING THAT UPR LOW IS OVR THE CA COAST AND IT WL BE MOVING EAST-NORTHEASTWARD TODAY. AHEAD OF THAT SYSTEM...MAINLY HIGH HIGH LEVEL MSTR WL MOVE OVR THE FORECAST AREA. AS A RESULT OF THE INCREASE IN MSTR...THE NAM IS SHOWING AT LEAST SOME ISOLD POPS OVR MUCH OF THE AREAS BY MIDAFTERNOON TO EARLY EVENING. THE RAP13 AND GFS ALSO SUPPORT ISOLD POPS. WITH DRY LOW LEVELS THE MAIN THUNDERSTORM THREATS WL BE LIGHTNING AND STRONG WIND GUSTS. THE MAIN ISSUE TODAY IS THE HEAT. USED A BLEND OF THE NAM...GFS AND ECM GUIDANCE FOR HIGHS TODAY. SHOULD SEE RECORD OR NEAR RECORD TEMPS. THE RECORDS FOR TODAY ARE...PUEBLO 101 IN 1953....COLO SPGS 92 IN 1953 AND PREVIOUS YEARS AND FOR ALAMOSA 89 SET IN 1981. ALTHOUGH RH VALUES WL BE VERY LOW TODAY...WINDS IN THE AREAS WHERE THE FUELS ARE CONSIDERED CRITICAL...ARE NOT EXPECTED TO MEET THE RED FLAG CRITERIA...THEREFORE NO FIRE WX HIGHLIGHTS WL BE ISSUED. ANY PCPN THAT DEVELOPS SHOULD END BY MIDNIGHT. OVERNIGHT LOWS WL ALSO BE ABOVE AVERAGE FOR THIS TIME OF YEAR. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 301 AM MDT MON JUN 10 2013 TUESDAY...MODELS HAVE SHOWN EXCELLENT RUN TO RUN CONSISTENCY FOR THE EXPECTED HOT AND DRY CONDITIONS ON TUE. AN UPPER DISTURBANCE IS FORECAST TO CROSS THE GREAT BASIN TUE MORNING...TIGHTENING THE PRESSURE GRADIENT AND PRODUCING STRONG AND GUSTY SW FLOW ACROSS THE STATE. THIS WILL TRANSLATE TO STRENGTHENING SFC WINDS ACROSS THE REGION ON TUE...AND ADDING STRONG WINDS TON A HOT AND DRY SITUATION WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. IN COORDINATION WITH THE LAND MANAGEMENT AGENCIES...A FIRE WEATHER WATCH IS IN EFFECT FOR PORTIONS OF THE FORECAST AREA...AND THIS WATCH WILL MOST LIKELY BE UPGRADED TO A WARNING LATER TODAY. LOOK FOR MAX TEMPS 100 TO 108 F FOR THE E PLAINS...AND THE MID 80S TO NEARING 90 FOR THE HIGH VALLEYS. AS THE UPPER DISTURBANCE CONTINUES TO THE EAST THROUGH THE NIGHT...IT WILL PUSH A POOL OF COOLER AIR DOWN INTO EASTERN COLORADO. WEDNESDAY AND THURSDAY...THE DRY COLD FRONT TUE NIGHT IS EXPECTED TO KNOCK A FEW DEGREES OFF THE MAX TEMPS FOR WED AND THU...BUT READINGS WILL STILL BE IN THE UPPER 90S TO LOWER 100S FOR THE PLAINS...AND MID 80S FOR THE HIGH VALLEYS. MODELS STILL INDICATE LITTLE CHANCE FOR ANY PCPN ON WED...BUT BY THU EVE THERE IS A HINT OF A MONSOON-LIKE TAP OF MOISTURE OPENING FOR THE AREA SO KEPT SOME ISOLATED POPS FOR THE HIGHER ELEVATIONS IN THE AFTN AND EVE. FRIDAY THROUGH SUNDAY...THE RIDGE OF HIGH PRES EDGES TO THE EAST BY FRI...OPENING A BIGGER WINDOW FOR THE MOISTURE TO BE DRAWN UP INTO COLORADO. GFS AND ECMWF MODELS PAINT A BETTER SHOT AT SOME CONVECTION FOR THE FORECAST AREA BOTH DAYS WITH SLIGHTLY BETTER COVERAGE. FORECAST MAX TEMPS COOL SLIGHTLY AS WELL WITH READINGS IN THE 90S FOR THE PLAINS OVER THE WEEKEND. AS FOR SUNDAY...THE UPPER RIDGE TRIES TO BUILD BACK INTO THE REGION SO MODELS ARE NOW CUTTING BACK ON PCPN CHANCES. KEPT ISOLATED DIURNAL POPS FOR THE HIGHER TERRAIN...WITH TEMPS CONTINUING TO BE A BIT COOLER AND CLOSER TO SEASONAL NORMS. MOORE && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 301 AM MDT MON JUN 10 2013 VFR CONDITIONS ARE EXPECTED AT KCOS...KPUB AND KALS TODAY AND TONIGHT. SOME ISOLD SHOWERS AND TSTMS WL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH ERRATIC GUSTY WINDS BEING A THREAT. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR COZ220>222-225-227. && SHORT TERM...28 LONG TERM...MOORE AVIATION...28
Hazardous weather outlook, Jun 10, 6:34 AM MDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 634 AM MDT MON JUN 10 2013 COZ058>089-093>099-111300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 634 AM MDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. THE MAIN THREATS FROM ANY STORMS THAT DEVELOP WILL BE LIGHTNING AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SURFACE WINDS ARE EXPECTED TO INCREASE ON TUESDAY...AND THE COMBINATION OF HOT...DRY CONDITIONS AND STRONG GUSTY WINDS WILL POTENTIALLY LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THUNDERSTORM ACTIVITY IS EXPECTED TO BE ISOLATED IN NATURE FOR THURSDAY. HIGHER TERRAIN AREAS WILL HAVE THE HIGHEST PROBABILITY OF RECEIVING PRECIPITATION...AND MAINLY DURING THE AFTERNOON THROUGH EARLY EVENING HOURS. THE PRIMARY THREATS WITH THESE STORMS WILL BE GUSTY WINDS AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 28/27
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.